Tohoku Mathematical Journal

Homology coverings of Riemann surfaces

Rubén A. Hidalgo

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 45, Number 4 (1993), 499-503.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178225844

Digital Object Identifier
doi:10.2748/tmj/1178225844

Mathematical Reviews number (MathSciNet)
MR1245717

Zentralblatt MATH identifier
0787.30029

Subjects
Primary: 30F20: Classification theory of Riemann surfaces
Secondary: 30F45: Conformal metrics (hyperbolic, Poincaré, distance functions)

Citation

Hidalgo, Rubén A. Homology coverings of Riemann surfaces. Tohoku Math. J. (2) 45 (1993), no. 4, 499--503. doi:10.2748/tmj/1178225844. https://projecteuclid.org/euclid.tmj/1178225844


Export citation

References